CureZone   Log On   Join
Re: side effects of parasite cleanse?it took me about 2 weeks and now I need help I think!
 
crapper Views: 57,634
Published: 18 years ago
 
This is a reply to # 583,851

Re: side effects of parasite cleanse?it took me about 2 weeks and now I need help I think!


I started using Dr Clarkia parasite cleanse! and almost 1 and half weeks into it Iam also am having extreme Diarhhea and Cramping! Some of the weirdest stomach noises, almost like I drank a bottle of a Laxative of some sort! Im not sure if this is normal? Please help! I know I have not been eating any bad food. The Diarhhea was bad two days ago so bad I was up all night till I had to take some Immodium. Now this is two days later again I have not ate any bad food and the runs are starting all over again! Starts out slow but then comes out of me like water, what is going on? IM going to take some immodium again to try not to be up all night again this evening!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.545 sec, (1)